首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A certain class of completely monotonic sequences
  • 本地全文:下载
  • 作者:Senlin Guo ; Hari M Srivastava ; Necdet Batir
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:294
  • DOI:10.1186/1687-1847-2013-294
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this article, we present some necessary conditions, a sufficient condition and a necessary and sufficient condition for sequences to be completely monotonic. One counterexample is also presented. MSC:40A05, 26A45, 26A48, 39A60.
  • 关键词:necessary condition ; sufficient condition ; necessary and sufficient condition ; difference equation ; moment sequence ; completely monotonic sequence ; completely monotonic function ; bounded variation ; Stieltjes integral
国家哲学社会科学文献中心版权所有